# SDR UPS405386

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, AT AMS, MAINTENANCE REPORTED, FOUND CRACK IN SHEAR-TIE AT B.S. 1840 BETWEEN STR 48-47 LT.  REPAIRED PER SRM 53-10-04, FIG. 3.
